Journal of Automata, Languages and Combinatorics

From Wikipedia, the free encyclopedia
Jump to navigation Jump to search
Journal of Automata, Languages and Combinatorics  
Journal of Automata, Languages and Combinatorics (front cover).jpg
Discipline Computer science
Language English
Publication details
Former name(s)
Journal of Information Processing and Cybernetics/Elektronische Informationsverarbeitung und Kybernetik
Publication history
1965-present
Publisher
Frequency Quarterly
Find out here
Indexing
ISSN 1430-189X
OCLC no. 474943262
Links
  • Journal homepage

The Journal of Automata, Languages and Combinatorics is a peer-reviewed scientific journal of computer science, edited by Jürgen Dassow. It was established in 1965 as the Journal of Information Processing and Cybernetics/Elektronische Informationsverarbeitung und Kybernetik and obtained its current title in 1996 with volume numbering reset to 1. The main focus of the journal is on automata theory, formal language theory, and combinatorics.

Bibliographic databases indexing the journal include the ACM Guide to Computing Literature[1] and the Digital Bibliography & Library Project.[2]

Most cited articles

According to Google Scholar, the following articles have been cited most often (≥ 100 times):

  1. Mehryar Mohri. Semiring frameworks and algorithms for shortest-distance problems. Journal of Automata, Languages and Combinatorics 7(3):321–350 (2002)
  2. Rolf Wiehagen. Limes-Erkennung rekursiver Funktionen durch spezielle Strategien. Elektronische Informationsverarbeitung und Kybernetik 12(1/2):93–99 (1976)
  3. Gheorghe Păun. Regular extended H systems are computationally universal. Journal of Automata, Languages and Combinatorics 1(1):27–36 (1996)

References

  1. ^ Information at the ACM Guide to Computing Literature
  2. ^ Information at DBLP

External links

  • Official website
Retrieved from "https://en.wikipedia.org/w/index.php?title=Journal_of_Automata,_Languages_and_Combinatorics&oldid=828324243"
This content was retrieved from Wikipedia : http://en.wikipedia.org/wiki/Journal_of_Automata,_Languages_and_Combinatorics
This page is based on the copyrighted Wikipedia article "Journal of Automata, Languages and Combinatorics"; it is used under the Creative Commons Attribution-ShareAlike 3.0 Unported License (CC-BY-SA). You may redistribute it, verbatim or modified, providing that you comply with the terms of the CC-BY-SA